# SDR V0XD20180514007

- Difficulty date: April 30, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING STRAP CRACKED.   REMOVED AND REPLACED THE STRAP IAW SRM 51-26-00, AND 51-42-10.
